# SDR DXTA2015031105992

- Difficulty date: March 10, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N617QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605509
- Aircraft time: 9,257 hours, 7,224 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: GPP125073
- Part serial: 0305402
- Condition: Failed
- Location: Brakes
- Part time: 9,257 hours, 7,224 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING, LOWERING THE LANDING GEAR THE LOW BRAKE PRESSURE & ANTI-SKID INOPERATIVE ANNUNCIATOR LIGHTS CAME ON.   RAN THE CHECKLIST & USED THE EMERGENCY BRAKE AFTER LANDING.   TROUBLESHOT TO A BAD PRESSURE SWITCH.  REPLACED THE PRESSURE SWITCH WITH AN OVERHAULED UNIT.  OPS CHECKED WITH NO CHANGE IN ORIGINAL SQUAWK.  R & R THE ANTI-SKID MOTOR ASSEMBLY.  SYS OPERATIONS CHECKED GOOD.  PERFORMED BRAKE BLEED PROCEDURE.  ALL WORK DONE IAW MM 32-42-00.
